# SDR 9510389853

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING INITIAL CLIMBOUT.  FLIGHT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  REINSTALLED FLEX DUCT AT RIGHT ACM OUTLET.  ALSO, TIGHTENED CLAMPS AT LEFT AUGMENTATION VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
